Lancaster EPrints

Optimal scaling of various Metropolis-Hastings algorithms.

Roberts, Gareth O. and Rosenthal, J. S. (2002) Optimal scaling of various Metropolis-Hastings algorithms. Statistical Science, 16 (4). pp. 351-367. ISSN 0883-4237

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Statistical Science
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19290
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 16:41
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:27
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19290

Actions (login required)

View Item